Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 3

International Journal of Pure Mathematical Sciences

Volume 3
See as eBook
The product has been placed in your shopping Cart.
P. 1

About the Images and Inverse Images of Intuitionistic or Vague Fuzzy Subsets

Authors: G. Vasanti

Citation: G. Vasanti "About the Images and Inverse Images of Intuitionistic or Vague Fuzzy Subsets", The Bulletin of Society for Mathematical Services and Standards, Vol. 3, pp. 1-4, 2012

P. 5

Effects of Hall Currents and Radiation on MHD Free Convective Flow Past a Oscillating Vertical Plate with Oscillatory Plate Temperature in a Porous Medium

Authors: Bhaskar Chandra Sarkar, Sanatan Das, Rabidra Nath Jana

Citation: B. C. Sarkar et al., "Effects of Hall Currents and Radiation on MHD Free Convective Flow Past a Oscillating Vertical Plate with Oscillatory Plate Temperature in a Porous Medium", The Bulletin of Society for Mathematical Services and Standards, Vol. 3, pp. 5-27, 2012

P. 28

Comparative Effectiveness of Inductive Inquiry and Transmitter of Knowledge Models on Secondary School Students’ Achievement on Circle Geometry and Trigonometry

Authors:

Citation: "Comparative Effectiveness of Inductive Inquiry and Transmitter of Knowledge Models on Secondary School Students’ Achievement on Circle Geometry and Trigonometry", The Bulletin of Society for Mathematical Services and Standards, Vol. 3, pp. 28-36, 2012

P. 37

Solving Nonsmooth Equations Using Derivative-Free Methods

Authors: M.S.M. Bahgat, M.A. Hafiz

Citation: M.S.M. Bahgat and M.A. Hafiz, "Solving Nonsmooth Equations Using Derivative-Free Methods", The Bulletin of Society for Mathematical Services and Standards, Vol. 3, pp. 37-45, 2012

P. 46

A Multiplicative Seasonal Arima Model for Nigerian Unemployment Rates

Authors: Ette Harrison Etuk

Citation: E. H. Etuk "A Multiplicative Seasonal Arima Model for Nigerian Unemployment Rates", The Bulletin of Society for Mathematical Services and Standards, Vol. 3, pp. 46-53, 2012

P. 54

On the Application of Stochastic Optimal Control to Pension Fund Management

Authors: Bright O. Osu, Onwukwe Ijioma

Citation: B. O. Osu and O. Ijioma, "On the Application of Stochastic Optimal Control to Pension Fund Management", The Bulletin of Society for Mathematical Services and Standards, Vol. 3, pp. 54-66, 2012

P. 67

Primes of the form x2 + ny2

Authors: K. Raja Rama Gandhi

Citation: K. R. R. Gandhi "Primes of the form x2 + ny2", The Bulletin of Society for Mathematical Services and Standards, Vol. 3, pp. 67-72, 2012